# SDR A6WA200340150

- Difficulty date: October 20, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAS MESSAGE AFTER TAKEOFF.  COMPLIED WITH QRH, FLAPS AT ZERO.  AIR RETURN, REMOVED AND REPLACED RIGHT BRAKE POSITION SENSING UNIT IAW MM 27-51-10.  OPS CHECK GOOD.  (M)
